MathSciNet Relay Station
MathSciNet bibliographic data
MR331476 60F05
Joffe, A.; Moncayo, A. R. Asymptotic theorems for sums of independent random variables defined on a tree. Bull. Amer. Math. Soc. 79 (1973), 1220–1222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement